# SDR 2008UALA03499

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 48,942 hours, 17,578 cycles
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 3945128102
- Condition: Failed
- Location: Nr 2 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ELEVATOR - AILERON COMPUTER (ELAC) 2 INOP.  CHANNEL 4 CPU FAILURE (INTERNAL) ON ELAC 2.  REPLACED ELAC 2, OPS CHECKED GOOD.
